Sur l’opérateur ¯
Journées de géométrie analytique (Poitiers, 1972), Mémoires de la Société Mathématique de France no. 38  (1974), p. 79-88
@incollection{MSMF_1974__38__79_0,
     author = {Cenkl, Bohumil and Sorani, Giuliano},
     title = {Sur l'op\'erateur $\partial \overline{\partial }$},
     booktitle = {Journ\'ees de g\'eom\'etrie analytique (Poitiers, 1972)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {38},
     year = {1974},
     pages = {79-88},
     zbl = {0314.58015},
     mrnumber = {50 \#11328},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1974__38__79_0}
}
Cenkl, Bohumil; Sorani, Giuliano. Sur l’opérateur $\partial \overline{\partial }$, in Journées de géométrie analytique (Poitiers, 1972), Mémoires de la Société Mathématique de France, no. 38 (1974), pp. 79-88. doi : 10.24033/msmf.155. http://www.numdam.org/item/MSMF_1974__38__79_0/

[1] Aeppli (A.). - On the cohomology structure of Stein manifolds, Proceedings of the conference on complex analysis, Minneapolis (1964). | Zbl 0166.33902

[2] Andreotti (A.) et Norguet (F.). - Cycles of algebraic manifolds and ∂∂-cohomology, Annali Sc. Norm. Sup. Pisa serie III Vol XXV (1971). | Numdam | MR 44 #5512 | Zbl 0212.53701

[3] Bigolin (B.). - Gruppi di Aeppli, Annali Sc. Norm. Sup. Pisa, Vol XXVIII fasc. II (1969). | Numdam | MR 39 #7142

[4] Bott (R.) and Chern (S.S.). - Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections, Acta Mathematica 114 (1965). | MR 32 #3070 | Zbl 0148.31906

[5] Čenkl (B.). - Vanishing theorem for an elliptic differential operator, J. Diff. Geom. I (1967). | Zbl 0162.42403

[6] Čenkl (B.) and Sorani (G.). - Cohomology groups associated with the ¯ -operator, Proceedings of the conference on minimal surfaces and several complex variables, Chapel Hill (1970).

[7] Čenkl (B.) and Sorani (G.). - Cohomology groups associated with the ¯ -operator, Pacific J. of Math. Vol 39 n° 2 (1971).

[8] Frenkel (J.) et Norguet (F.). - Sur la cohomologie à coefficients complexes des variétés de Stein, C.R. Acad. Sci. Paris 256 (1963). | MR 26 #5592 | Zbl 0151.31902

[9] Hörmander (L.). - L2-estimates and existence theorems for the ∂ operator, Acta Math. 113 (1965). | Zbl 0158.11002

[10] Kodaira (K.). - On a differential-geometric method in the theory of analytic stalks, Proceedings of the Nat. Acad. Sc. U.S.A. 39 (1953). | Zbl 0053.11701

[11] Kohn (J.J.). - Harmonic integrals on strongly pseudoconvex manifolds I, II, Ann. of Math. 78 (1963), 79 (1964). | Zbl 0178.11305

[12] Kohn (J.J.) and Nirenberg (L.). - Non-coercive boundary values problems, Comm. Pure Appl. Math. 18 (1965). | MR 31 #6041 | Zbl 0125.33302

[13] Mackichan (B.). - A generalization to overdetermined systems of the notion of diagonal operators, Thesis, Stanford (1968).

[14] Sorani (G.). - Operatori differenziali sulle varietà, Seminario Univ. dell'Aquila (1969).

[15] Spencer (D.C.). - Overdetermined systems of linear partial differential equations, Bull. Am. Math. Soc. 75 (1969). | MR 39 #3533 | Zbl 0185.33801